# SDR UHLA201607120361

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 35,296 hours, 30,649 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR SHOWS OPEN WHEN CLOSED.  ADJUSTED THE SWITCHES IAW AMM 52-12-09. OPS CHECKED GOOD.
